# SDR UPS07850064

- Difficulty date: June 13, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R/WING CENTER LEADING EDGE SLOT INBD SIDE "L" ANGLE CRACKED.  STOP DRILLED CRACK ON "L" ANGLE AT R/WING CENTER L/E SLOT DOOR IAW SRM 51-03-02.  FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER IAW SRM 57-02-00 FIG 002.
